# SDR UIEA2018040400559

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Adapter
- Part number: 2241245501
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NR 2 ENGINE CORE COWL HOLD OPEN ROD SUPPORT ADAPTER.  REPLACED THE ADAPTER IAW AMM 70-50-00-912-001 REV 122.  CHECKED NORMAL.
